Back close

FG-coupled fixed point theorems in cone metric spaces

Publication Type : Journal Article

Publisher : Carpathian Mathematical Publications

Source : Carpathian Mathematical Publications, Volume 9, Issue 2, p.163–170 (2017)

Url :

Campus : Amritapuri

School : School of Arts and Sciences

Department : Mathematics

Verified : Yes

Year : 2017

Abstract : The concept of F G - coupled fixed point introduced recently is a generalization of coupled fixed point introduced by Guo and Lakshmikantham. A point ( x , y ) ∈ X × X is said to be a coupled fixed point of the mapping F : X × X → X if F ( x , y ) = x and F ( y , x ) = y , where X is a non empty set. In this paper, we introduce F G - coupled fixed point in cone metric spaces for the mappings F : X × Y → X and G : Y × X → Y and establish some F G - coupled fixed point theorems for various mappings such as contraction type mappings, Kannan type mappings and Chatterjea type mappings. All the theorems assure the uniqueness of F G - coupled fixed point. Our results generalize several results in literature, mainly the coupled fixed point theorems established by Sabetghadam et al. for various contraction type mappings. An example is provided to substantiate the main theorem.

Cite this Research Publication : Prajisha E. and Shaini, P., “FG-coupled fixed point theorems in cone metric spaces”, Carpathian Mathematical Publications, vol. 9, no. 2, pp. 163–170, 2017.

Admissions Apply Now